# SDR REXA2019062780970

- Difficulty date: June 8, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 601R3220833
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409.00 + 128 VERTICAL BEAM AT LBL27 SHOWS VISUAL SIGNS OF A CRACK OF A CRACK ON INBD BOTTOM SIDE.  THIS ENTRY ICLUDES WORK CONTINUATION  CARD JOB 87768111 OP312      
REPAIRED LBL27 POST AT FS409+128 IAW BOMBARDIER GREO 601R53-41-056. WVAC EMP STAMP 769
